RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 547–549 (Mi dan44723)  

CYBERNETICS AND THE REGULATION THEORY

Difference equations of set evolution and stability of their solutions

V. M. Kuntsevich, M. M. Lychak

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (406 kB)

Bibliographic databases:

Document Type: Article
UDC: 62-50
Presented: V. M. Glushkov
Received: 17.03.1981

Citation: V. M. Kuntsevich, M. M. Lychak, “Difference equations of set evolution and stability of their solutions”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 547–549

Citation in format AMSBIB
\Bibitem{KunLyc81}
\by V.~M.~Kuntsevich, M.~M.~Lychak
\paper Difference equations of set evolution and stability of their solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 547--549
\mathnet{http://mi.mathnet.ru/dan44723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0633791}
\zmath{https://zbmath.org/?q=an:0491.39003}


Linking options:
  • http://mi.mathnet.ru/eng/dan44723
  • http://mi.mathnet.ru/eng/dan/v260/i3/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019